# SDR DALA2017121108503

- Difficulty date: December 8, 2017
- Submitted: December 11, 2017
- Operation: Air carrier
- Aircraft: N702DN
- Make and model: Boeing 777232
- Aircraft serial: 29741
- Aircraft time: 48,961 hours, 4,266 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 7102 EMERGENCY FLOOR LIGHTING DAMAGED OR INOPERATIVE. CORRECTIVE ACTION:  REPLACED LENS (0330400).
